# SDR DL72S002464

- Difficulty date: December 16, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 62,829 hours, 49,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Light, 1000677
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IR: RI DOOR OVERHEAD EMER LIGHT INOP.     CA: REPLACED LIGHT ASSY CKS GOOD.
